# SDR ABXA070165

- Difficulty date: May 8, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 56,878 hours, 44,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 595591158
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TEE ANGLE CRACKED, FORWARD DOOR JAMB, INBOARD MOUNT.  REMOVED AND REPLACED TEE ANGLE IAW DC9 SRM 51-30-5.
